# SDR UALA2012111906633

- Difficulty date: November 15, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 39,213 hours, 16,771 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1225
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARKS FROM FRONT OF ENGINE 2 DURING START.  COCKPIT INDICATIONS NORMAL.  MAINT ATTEMPTED AUTO START AND START VALVE MANUAL START WITH NO ROTATION.  WILL NEED TO REPLACE START VALVE AND STARTER PER MM.  REPLACED THE STARTER AND START VALVE PER MM.  ACP FUNCTIONAL CHECK OF THE SYSTEM, MOTORED ENGINE, AND ACP NORMAL ENGINE START.
